Forum

Rebif and red lumps

Hi everyone, just wondered if anyone knew how to avoid them or make them better? They’re not itchy or hot, they just make me look and feel like a pin cushion. The ones on my arms make me self conscious and I’m off on holidays shortly so the ones on my legs are going to be out on show too. Thank you, Suz xx

Have you tried other injection sites?

Anywhere with a bit of fat is best - try stomach and bottom.

Hope this helps

Hiya

I had to stop using my arms as the lumps and marks were too much to deal with. If you are just worried for while you are on holiday, it won’t do you any harm to just use your tum and back/hips for a few weeks, just just make sure you don’t inject in exactly the same spot and give them a rest for a bit when you get home.

Sue
x

I used to get the odd bruise with Copaxone, but nothing like I get with Rebif. Some of the bruises are HUGE! And they last for up to 4 weeks :frowning:

I don’t inject in my arms because they are just too visible. The bruises on my thighs at least distract people from noticing the fat :slight_smile: Elsewhere only me & hubby can see, so that’s OK.

Why not do as others have suggested - stick to tummy and hips for a while?

And have a great holiday!

Karen x

Thanks guys, I shall stick to my tummy and top of my ass! Cannot wait to be maxxing on a sun lounger, even if it does make all my symptoms flare up :slight_smile: Suz xx